# SDR SWAA2022091244669

- Difficulty date: August 22, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.750 INCH 2022-447673 / [01] TOOL USED EDDY CURRENT PN/ NORTEC 600D; SN/ 210138003; DUE DATE/ 22-FEB-23.;[02] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN BTW STAB STA 184.70 AND STAB STA 203.10 I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 SHEET 2 DETAIL:B AND SRM 51-40-02.THIS REPAIR IS CATEGORY B. SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN BTW STAB STA 184.70 AND STAB STA 203.10 I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 SHEET 2 DETAIL:B AND SRM 51-40-02.THIS REPAIR IS CATEGORY B. SEE INDIVIDUAL SIGNOFF BELOW. RII
